It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Eye & Vision Board Index
Pages: 1Showing 1 - 10 of 10 for accutane eye problems. (0.083 seconds)


... I am going on three months post Accutane and still experiencing dry eye problems. I was only on Accutane for a month and a half before deciding that the side effects were not worth it, but here the dry eyes still are. ... (0 replies)
... e, and he could not find anything wrong. But he reminded me as he has a hundred times before, that just because he doesn't see anything that doesn't mean that my eye doesn't hurt. ... (12 replies)
... ndb, I just used my regular eyedrops whenever I felt my eyes starting to get dry. It was never too unbearable for me, so I was very lucky. I know that it could've been a lot worse than it was. I also took my contacts out immediately when I got home and wore my glasses and that lessened my problems. (16 replies)

... Anyone "see" a connection between having taken Accutane for acne at some point and having problems with dry eyes? ... (16 replies)
... As I was reading your post I started wondering if you were taking any antibiotics for acne, and bingo. I wouldn't discount the Accutane connection. Your eye problems started when you started the Accutane, so it is more likely due to that than anything else. ... (3 replies)
... I suffer from the same eye problems, and I finished Accutane over 3 years ago! My eyes are dry and red all day, especially in the morning! I hope they get better, but I don't think so. I'm going back to see my derm. ... (11 replies)
... and wore contacts, eye makeup, etc., so i think maybe i didn't implement a good enough treatment. ... (50 replies)
... ave dry eyes. Definitely don't do hormone replacement therapy. I don't even recommend DHEA. I'm only experimenting for a few weeks. It causes all kinds of health problems and can cause hair loss especially in women. Eventually I will get it in eyedrop form by prescription. ... (488 replies)
... I have experienced permanent vision problems since taking Accutane. ... (8 replies)
... sensitivity to light, reddish pink eyes in the morning when I wake up, then mild dry eye throughout the day. ... (8 replies)




Pages: 1

All times are GMT -7. The time now is 12:28 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!